# SDR DALA2020022421348

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WORN AND BENTED PREVIOUS REPAIR DOUBLER AT FUSELAGE SKIN ON L1 DOOR HOLD OPEN ATTACH POINT (FUS) SUMMARY OF NRC 00100. PREVIOUS REPAIR DOUBLER AT FUSELAGE SKIN ON L1 DOOR HOLD OPEN ATTACH POINT WAS REPLACED PER MD 90 SRM 51- 30-05 VOL. II AND SRM 53-30-01 PAR.9 FIG. 8 VOL. I (1499838)
